# SDR FDEA201507012131

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: D2426T20NM
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 14 TWISTED WIRES, OUTER PROTECTIVE INSULATION BADLY DETERIORATED AT ABOUT BS 495 - 555 FLOOR AREA.  R & R IAW SWPM 20-10-01.  CONTINUITY CHECKED IAW WDM 22-16-02, WDM 27-66-01, WDM 28-48-01, WDM 52-71-02, WDM 73-33-01, WDM 29-31-01 & WDM 79-33-01 FOUND SATISFACTORY.  OPERATIONAL CHECK CARRIED OUT IAW AMM 52-70-00-05, AMM 22-01-10-5, AMM 28-4100-5, AMM 28-48-01.5 & AMM 71-00-00--5-1, FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
